# SDR DALA12000436312

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 56,172 hours, 6,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEVERAL FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE CLEANED CONNECTIONS AND REPLACED LAMPS.
